Asian Journal of Mathematics

Volume 18 (2014)

Number 5

Periodic constant mean curvature surfaces in $\mathbb{H}^2 \times \mathbb{R}$

Pages: 829 – 858

DOI: http://dx.doi.org/10.4310/AJM.2014.v18.n5.a4

Authors

Laurent Mazet (Laboratoire d’Analyse et Mathématiques Appliquées, Département de Mathématiques, Université Paris-Est, Créteil, France)

M. Magdalena Rodríguez (Departamento de Geometría y Topología, Universidad de Granada, Spain)

Harold Rosenberg (Instituto de Matematica Pura y Aplicada, Rio de Janeiro, Brazil)

Keywords

constant mean curvature surfaces, minimal surfaces, periodic surfaces, Alexandrov problem, Alexandrov reflection technique

2010 Mathematics Subject Classification

Primary 53A10. Secondary 49Q05, 53C30, 53C42.

Full Text (PDF format)